# SDR SWIA201440391

- Difficulty date: December 10, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 21,744 hours, 19,105 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Diode
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT THRUST REVERSER UNLOCK MESSAGE.  RETURNED TO FIELD.   REMOVED AND REPLACED TB207-7 ASSY FOR DIODE 2CR7KE IAW ESPM.
